# SDR AWXA200401269

- Difficulty date: October 27, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,808 hours, 21,711 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361012600295
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK A 2 X 7 INCH AREA OF DELAMINATION WAS FOUND ON FLOOR PANEL 222CF.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 222CF IAW A320 SRM 53-02-00 FIG 209.
